# SDR GUU2003F00004

- Difficulty date: January 14, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Engine: Pwa PT6*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800419
- Condition: Bypassing
- Location: Lt Mlg
- Part time: 3,295 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN LANDING GEAR IS SELECTED DOWN THE AIRCRAFT JOLTS AS THE LEFT GEAR LIGHTS ILLUMINATE.  REMOVED AND REPLACED LEFT MLG ACTUATOR.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION.  OPERATIONAL CHECK NORMAL.
